# SDR AALA20160323002

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 18,778 hours, 7,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804002
- Condition: Missing
- Location: Cabin
- Part time: 1 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMERGENCY LIGHT LENS FOUND MISSING DURING A CHECK INSPECTION.  REPLACED MISSING LENS.
